# SDR 01FDEA00532

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

DURING FLAP/SLAT RET AFT T/O (AIL DEFLECT DISAG) ALERT LVL 2 CK LIST COMPLIED.  REINSTALLED P1-880 FOR PRECAUTION A/C STILL DEFER, AC RELEASE PER MEL.
